Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Large-time stability of travelling waves for a class of fully nonlinear parabolic equations


Authors: Fabio Camilli and Manuela Molinari
Journal: Quart. Appl. Math. 60 (2002), 533-546
MSC: Primary 35K55; Secondary 35B35
DOI: https://doi.org/10.1090/qam/1914440
MathSciNet review: MR1914440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove existence and $ {L^{1}}$ stability of travelling waves for a class of second-order nonlinear parabolic equations in divergence form. As a consequence of the previous result, we get stability in the $ {L^{\infty }}$ norm of travelling waves for a class of fully nonlinear second-order equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 35B35

Retrieve articles in all journals with MSC: 35K55, 35B35


Additional Information

DOI: https://doi.org/10.1090/qam/1914440
Article copyright: © Copyright 2002 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website